# SDR SWAA2016022949512

- Difficulty date: February 15, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DESK WEB CRACKED, AT BS 673.25, LBL 30.50.  REPAIRED WEB IAW SRM.
